0-Days
0-Hours
0-Mintues
0-Seconds

Theme

The Future of Quality: Imagine, Innovate and Build the “new normal”

COVID-19 made leaders to imagine the unthinkable. Artificial intelligence, automation, and robotics will make this shift significant.  Many new jobs others created, and almost all will change. As we look ahead, the question is – “how can we innovate to solve most pressing quality challenges?”

At STC 2020 and we are inventing the future of Quality Engineering and creating the path for Quality in the new normal. The definition of the new path shall involve exploration of trends, insights, and new approaches

Built on the theme of The Future of Quality Engineering: Imagine, Innovate and Build the “new normal” this year, the conference will be a display of ideas, experiments, and experiences to explore challenges and suggest techniques and innovations to overcome the common problems.

STC 2020 brings together practitioners, thinkers, and thought leaders to present tools and techniques to help you understand your environment better, organize your thoughts, create transformation enablers, and ultimately prepare you for thriving in the future.

0 +
Practitioners
0 +
Organizations
0 +
Thought Leaders
0
Best Practices
0
Keynotes
0
Technical Tracks

FOCUSED TECHNICAL TRACKS

6 technical tracks of content covering all aspects of Quality
Outsourcing practices.

Business Leadership

Track highlighting best practices for acquiring, growing, and sustaining growth.

Test Outsourcing | Business Trends & Growth Models | Customer Acquisition & Retention | Innovation | Test Factory | Growth Strategy & Directions | Outsourcing & Crowd Sourcing | Customer Expectation & Value Management | Pricing Strategies | Testing CoE | CIO Expectations | ROI Measurement | Scaling TCoE | Reducing Cost of Quality

Emerging Areas

Track focusing on the applied research and experiments to adopt newer methods & technologies.

Cloud Testing | Internet of Things | Compliance
Testing | Model Based Testing | Virtualization | Agile Testing | Testing BIG Data | Security Testing | Managed Services | SOA Testing | SAAS Testing | Non Functional Testing Techniques | Performance Modeling | Maturity Models | New Standards & Frameworks

Agile & DevOps

Track focusing on the practices involved with Continuous Quality in alignment with Agile & DevOps

Agile Testing & Quality Strategies | Test Driven Development | Quality Control in Xtreme Programming | Automation in Agile Testing | Agility in Testing & Quality Control | Approaches / Examples for/of adopting Agile Principles to Testing Services | Agile Quality | Scaled Agile Framework for Testing | Integrating SAFe

Program Management

Track highlighting best practices for managing programs, projects, and portfolios

Requirement Management | Scope Management |
Test Planning | Test Estimation | Test Project Management | Test Execution & Reporting | Measurement & Metrics | Team Building | Distributed Testing | Test Process Improvement | Infrastructure Management | Earned Value Management | Lean Testing

Tools & Automation

Track focusing on practices involved approaches, adoption, and scaling of Test Automation & Tools

Test Architecture | Automation | Enterprise Application Testing | Key Word Driven Testing | Embedded Application Testing | Tool Identification | Automation Frameworks | Tool Selection & Implementations | Lessons Learnt | Best Tools and Techniques for Test Case Definition | Reporting & Defect Analysis | Statistical Models | Predictive Modeling

Design & Innovation

Track focusing on identifying, applying innovations to out-perform the delivery of proposition of quality.

Service Design | Service Innovation | Approaches for Service Design | Creating Quality by Design | Co-Design | Collaboration Models | Building Design Capability | Design Tools | Case Studies | Experiences in Design | Design Sprints

KEYNOTES

Sriram Rajaram
Neotys
Mahesh Venkataraman
Accenture
Lisha Rakesh (1)
Lisha Rakesh
Capgemini
Avinash Tiwari
pCloudy
Rajni-Padmanaban
Rajini Padmanaban
QA InfoTech
Anjali Chhabra Nandwani
Anjali Chhabra
Tech Mahindra
Ritu Chowdhary
Ritu Chowdhary
FIS Global

Conference Agenda

December 03, 2020 | Thursday

Time Presentations Duration
09:00 – 09:30 Online Registration & Seating 30 Minutes
09:30 – 09:45 Opening and Welcome Address 15 minutes
09:45 – 10:15 Topic to be announced – Mahesh Venkataraman, Accenture 30 minutes
10:15 – 10:45 Consumer Experience Transformation and role of testing – Avinash Tiwari, Pcloudy 30 minutes
10:45 – 11:00 Tea / Coffee Networking Break 15 minutes
Paper / Best Practices Presentations
Track I: Track II: Track III:
Business Leadership + Agile Emerging Areas Tools & Automation
11:15 – 11:45 Relational Drivers to complement Customer certitude – Spurti G, Sanjan Bora, Saurabh Shukla, Software AG Accessibility and Mixed Reality – Nandan Chhabra, Nagarro AI for Test Data Management (Data Profiling using Natural Language Processing) – Indrajit Dutta Gupta, Capgemini 30 minutes
11:45 – 12:15 AI & Voice Intelligence – Puneet Avasthi, Samsung R&D The Whys, Whats, Hows of Content Testing – A Engineering QA approach – Dr. Kiran Marri, Karthikeyan Swaminathan, Dr. Rakesh Rajegowda, CSS Corporation How to perform 100% data validation in Big Data testing – Praveena R, Arunachalam S, Hexaware 30 minutes
12:15 – 13:00 TestOps.ai ( An Intelligent Testing & Environment Management Solution) – Bhartesh Bohra, Hemant Kumar, Amdocs Metamorphic Testing for validating Machine Learning WorkBench – Anireekshith N, Prashanth K, Emmadi, Manivannan Pandi, Software AG Oryx – A one stop solution for Usability and Accessibility – Powered by AIML – Hemant Kumar, Akhil Bhardwaj, Amdocs 45 minutes
13:00 – 14:00 Lunch Break 60 minutes
14:00 – 14:30 Leveraging Data Analytics, Machine Learning & AI for DevOps and Quality Engineering Transformation – Anjali Chhabra, TechMahindra 30 minutes
14:30 – 15:00 Key Quality Enablers – A Strong Need of the Hour – Rajini Padmanabhan, QA Infotech 30 minutes
15:00- 15:15 Tea / Coffee Networking Break 15 minutes
Track I Track II Track III
Leadership + Agile + DevOps Emerging Areas & Innovation Tools & Automation
15:15 – 15:45 Intelligent Testing with AI/ML & Cognitive Automation for Complex RPA Implementations – Priya Tripathi, Amit Tyagi, Infinite Computer Solutions The Perfect Formula for Successful Data Validation on Cloud – Paromita Shome Deb, Infosys PCloudy – Tool Demonstration 30 minutes
15:45 – 16:15 Resiliency validation with Chaos Engineering – Yakub Reddy Gurijala, Infosys Performance Predictive Analytics Using AI & Machine Learning – Sudarshan Sridhara, Capgemini Tool Demonstration # 2 – Speaker Name, Sponsor Name 30 minutes
16:15- 16:30 Conclusion of Day 1 15 minutes
December 04, 2020 | Friday

Time Presentations Duration
09:00 – 09:30 Registration 30 Minutes
09:30 – 09:45 Seating & Announcements 15 minutes
09:45 – 10:15 Quality Assurance – An enabler for Business resilience – Lisha Rakesh, Capgemini 30 minutes
10:15 – 10:45 Thrive with Technical Excellence – Ritu Chowdhary, FIS Global 30 minutes
10:45 – 11:00 Tea / Coffee Networking Break 15 minutes
Paper / Best Practices Presentations
Track I: Track II: Track III:
Leadership + Agile + DevOps Emerging Areas & Innovation Tools & Automation
11:15 – 11:45 Automated Impact Analysis for unattended Continuous Testing – Jagadeesh Venugopal, Vivek Sejpal, Capgemini Automated Quality for the Hotstar Content Factory – Pavitra, Ekta Arora, Hotstar AWS Chaos Engineering Framework – Kavin Arvind, Cognizant 30 minutes
11:45 – 12:30 CI/CD as a Service: Moving towards large scale Continuous deployment – Abhinav Srivastava, SAP Labs Comprehensive E2E Automation Solution for testing Packaged Products – Nagalakshmi A, Ravindra K Maurya, Digant Kamdar, Capgemini Cogburn – a TDK for Rapid Test Automation – Ramandeep Singh, QA Infotech 45 minutes
12:30 – 13:00 Testing Heterogeneous Artificial Intelligence & Machine Learning Models – Amit Tyagi, Infinite Computer Solutions Creating Robust cloud vendor automation framework – Dinesh Balaji Venkatraman, Capgemini Elementary Corollary Practices For API test Automation – With ML Fundamentals – Mouli Sodipalli, Debabrata Das, Capgemini 30 minutes
13:00 – 13:45:00 Lunch Break 45 minutes
13:45 – 14:45 To be announced – Speaker Name, Company Name 30 minutes
14:15 – 14:45 To be announced – Speaker Name, Company Name 30 minutes
14:45- 15:00 Tea/Coffee Networking Break 15 minutes
15:00- 16:00 Best of the Best Awards Function & Felicitation 60 minutes
16:00- 16:15 Vote of Thanks & Closure 15 minutes

WHY ATTEND STC 2020?

Here are our 10 reasons why you should not miss this
conference. Do you need more?

Learn from Leaders

10 Key Notes, 20 Best Practice Presentations, 04 Knowledge Tracks, 10+ Tool Demos Conference Webinars. All in 2 days.

Showcase & Present

Your practice, expertise, tools, technologies, technique, experiences, and opinions to a global audience of practitioners.

Get Recognized

Contesting for the Best of Best Awards with 750+ best practices from over 300 organizations across 06+ countries.

Meet, Network & Interact

Connect with over 800+ practitioners, International Experts, 100+ Leaders, Decision Makers in the field of Software Quality.

Explore & Partner

With individuals & organizations, expand your network influencers. Best place to find a new technology, new trend and new associates for your ideas and goals.

Get Inspired

By influential speakers, quality practitioners, evangelists, who have experienced quality from other walks of life, and other lines of work from across the world.

Test, Contest & Win

A Challenge, a puzzle, a contest and finally an award and recognition. Test your knowledge through online assessments, and skills and take home a host of prizes and goodies.

Explore Future Tools

Live labs and tool demonstration sessions for you to experience the new developments from various technology companies.

Support Profession

By attending, promoting, supporting, debating, and providing feedback to the individuals and organizations through both online and offline interventions.

Have Fun!

Work Hard, Play Harder. Lightening sessions, contests, quizzes, are just some of the many avenues created to make the professionals show their lighter side as well.

ADVISORY BOARD

Ramakrishnan Sitaraman
AVP
CSS Corp Pvt. Ltd
Harsh Agrawal
Director
Amdocs
Prabhu Kogunde Matt
Head of Testing
Ericsson India Global
Subbiah M
Director
Cognizant Technology
Mamatha-Mallya
Mamatha Mallya
Program Manager
HCL Technologies
Khimanand-Upreti
Khimanand Upreti
Director, Quality Assurance
Nagarro
Rajni-Padmanaban
Rajini P
Sr. VP
QA InfoTech
Rahul Vishwaroop
Sr. Engineering Manager
Adobe
Arvind Gupta
Head of Quality
SAP Labs
Uday Deshpande
CEO
OPAL Technology Solutions
Chetan
Chetan Srivastava
Director EMEA Testing
Amdocs
ChandrakumarRaman
Chandrakumar Raman
Director
Quantaco
Basavaraj
Basavaraj Hugar
Director
Valuable Consulting
Raghu
Raghu K T
Director
Capgemini
Nilesh
Nilesh Yeola
Senior Director
Capgemini
Jitender
Jitender Chandani
Director
Capgemini
Arun-Alexander
Arun Alexander
Head of Insurance Testing
Capgemini Uk
Anil-Kumar
Anil Kumar
Director
Capgemini
Chaitanya-Joshi
Chaitanya Joshi
Director Financial Services
Capgemini
David-Blades
David Blades
Senior Director
Capgemini
Meeta Prakash
Dr. Meeta Prakash
Senior Manager
Infosys Limited
Haribabu Padmanaban
Haribabu Padmanaban
Head of Quality
Harness.io
Mahantesh Maganur
Mahantesh Maganur
Senior Manager
Philips India Ltd
Venkata
Venkata Goday
Assoc Software Test Dir
IQVIA
PraveenKumar Prem
PraveenKumar Prem
Principal Consultant
Wipro Digital
Chandrashekar Ramadas
Chandrashekar R.
Head of Delivery
emagine infotech
Diwakar Menon
Diwakar Menon
Head, QA & Testing
Trigent Inc
Kumud Iyer
Kumud Iyer
Strategic Consultant
Self Employed
Vinod Sundararaju
Director
Cognizant

TESTING LEADERSHIP AWARDS

Recognizing the best of the best in the Industry for their consistent,
and constant pursuit of quality. Defining the future best practices,
and propagating it through communities of practice.

The Testing Leadership Award recognizes leadership and contribution in the field of software testing. It will provide impetus and encourage contribution to the testing processes, skills and principles that make testing an imperative part of the software development life cycle. It will also encourage breakthrough achievements and innovative approaches in the testing process that aim to make successful products and services in the IT Industry. The Best of the Best Awards have been instituted to recognize practitioners for their excellence in the practice of Software Testing & Quality.

Instituted in 1999, the awards have become an industry standard recognition for the practitioners. This year, we received interest in submissions from over 250+ organizations from 06+ countries to contest for the Testing Leadership Awards. A Jury Board of over 40+ industry leaders evaluated each paper and finally gave opportunity to best of the best papers at STC 2020.

Winners (2019)

AIML Driven Unmanned End to End Platform Automation with “Single Shift Left Design” for “QE/QA/Testing Organization
Snehasish Roy, Umasankar Reddy & Rekha Shetty, Amdocs

CodeVox® – An Analytics / ML based Riskier Component Prediction Model
Vivek Jaykrishnan & Jagadeesh Venugopal, Capgemini

Aero Attack: Entering and hacking a limited wifi range remotely through a Drone
Vikas Pethiya, QA Infotech
&
QA methodologies for ‘Smart Lights’: A Testers perspective
Dr Kiran Marri, Karthikeyan Swaminathan and Suganthi Sambandam, CSS Corporation

SPONSORSHIP & SUPPORT

Great platform for promoting your thought leadership, extend
your brand visibility and promoting your products and services.

Participation as a sponsor or exhibitor at this conference provides high visibility for your company.

The conference features an Exhibitor EXPO of IT quality and testing tools, and services. Conference attendees visit the exhibitor booths to gather information and speak with representatives from the vendor organizations. The Expo, gives sponsors direct access to conference delegates. Companies with software testing and development products and services will certainly benefit from direct sales interaction with this highly targeted and motivated audience.

  • Logo on the promotional material
  • Logo and Brand on Online mailers sent to 50,000 IT professionals across the India and globally.
  • Sponsor and promote technology for hosting virtual conference

SPONSORS

Platinum Sponsor
Platinum Sponsor
Technology Partner
Digital Sponsor
Digital Sponsor
BUY YOUR TICKETS
COMPLETE PASS
For individuals, corporate sponsored professionals/ teams interested in attending the day 1, day 2 or complete 2 days event.
Complete pass closes on 04th December, 2020.

SUPPORTERS

Great platform for promoting your thought leadership, extend
your brand visibility and promoting your products and services.
Shopping Basket
We are interested to sponsor STC 2020.
Enter your email address and we will send you the sponsorship brochure for STC 2020
Sponsorship
Neotys develops NeoLoad, the most automated performance testing platform for enterprise organizations continuously testing from APIs to applications. NeoLoad provides testers and developers with automatic test design and maintenance, the most realistic simulation of user behavior, fast root cause analysis and built-in integrations with the entire SDLC toolchain. NeoLoad lets you reuse and share test assets and results from functional testing tools to analytics and metrics from APM tools. And NeoLoad supports the full range of mobile, web and packaged applications, like SAP, to cover all testing needs. Continuously schedule, manage and share test resources and results across the organization to ensure application performance.